Citalopram, a selective serotonin reuptake inhibitor, is used in the management of anxiety disorders. A 55-year-old man receiving citalopram for panic disorder reported a decrease in the agent's therapeutic efficacy when rifampin was started for osteomyelitis. His condition improved when the rifampin was stopped. Rifampin is known to induce the metabolism of cytochrome P450 3A4 substrates and thus plays a role in several drug-drug interactions. We suspect that the efficacy of citalopram was blunted with the concurrent use of rifampin. To our knowledge, only one other case of an interaction of rifampin with a selective serotonin reuptake inhibitor is described in the literature. Clinicians should monitor all drugs and dietary supplements that patients with psychiatric conditions take, regardless of the indication, intended purpose, or prescriber. This is especially important, however, for a drug that is pivotal to a patient's well-being; its therapeutic effect should be carefully monitored when any new drug is added or a change in the dosage of a concurrent drug is made.